# SDR 3SVA20181116001

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N4087G
- Make and model: Piper PA-31-350
- Aircraft serial: 318152127
- Aircraft time: 5,257 hours
- Engine: Lyc TIO540J2BD
- Engine time: 1,646 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12966
- Condition: Cracked
- Location: Nr 3
- Part time: 638 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ROUGH RUNNING ENGINE AFTER START UP.  INVESTIGATION BY MAINTENANCE DETERMINED THAT THE #3 CYLINDER EXHAUST VALVE SEAT/VALVE HAD DROPPED OUT OF CYLINDER HEAD. LYCOMING FACTORY OVERHAULED ENGINE WITH 637.5 TSOH, 1646.2 TTSN.
